# SDR UALA2012101805961

- Difficulty date: October 17, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,196 hours, 23,128 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 32ABC WHOLE ROW IS LOOSE AND IS A ROCKER.  SECURED SEAT IN TRACK.
